Generalized derivations on ideals of prime rings

Articles > Article · 2013

Authors: Emine ALBAŞ

Miskolc Mathematical Notes, International, WoS, 2013, vol 14, pp 3-3

DOI: 10.18514/mmn.2013.499

Summary

Let R be a prime ring.By a generalized derivation we mean an additive mapping g W R !R such that g.xy/ D g.x/y C xd.y/ for all x; y 2 R where d is a derivation of R. In the present paper our main goal is to generalize some results concerning derivations of prime rings to generalized derivations of prime rings.

View details